# SDR GAIA01226ST

- Difficulty date: July 6, 2001
- Submitted: August 2, 2001
- Operation: Air carrier
- Aircraft: N6827
- Make and model: Boeing 727223
- Aircraft serial: 20180
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LTC INSPECTION AT FLIGHTSTAR, IT WAS DISCOVERED IN DOG HOUSE AREA, FLOORBEAM T-CAP IS CORRODED AT BS 312 LBL 3.  ACCOMPLISHED BS 312 FLOORBEAM UPPER CHORD REPAIR AT LBL 3 IAW B727 SRM 53-10-2 FIG 7 AND SRM 51-40-3 FIG 1.  (M)
